# SDR UALA2011081904424

- Difficulty date: August 18, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 40,179 hours, 8,738 cycles
- Engine: Pwa PW4077
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: RDAA500412
- Part serial: 61
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL OVERHEAD VIDEO MONITORS INOPERATIVE.  REPLACED VIU, NO HELP. AUDIO MUSIC & VIDEO AUDIO OK, NO VIDEO DISPLAYED ON OVERHEAD SCREEN. REPLACED VIU, INSTALLED OPS SWITCH AND CONFIGURED DATABASE, CHECKED OKAY.
